# SDR SIMA20180101004

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 4,870 hours, 3,439 cycles
- System (JASC): 2701 · Control Column Section
- Part: Sensor
- Part number: 4145001001
- Part serial: 188119
- Condition: Failed
- Location: Control Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS BINDING AND SNAPS WHEN TURNING AND BANKING.  REMOVED AND REPLACED THE FIRST OFFICER`S CONTROL YOKE MIDDLE POSITION SENSOR IAW AMM 27-66-01.
